# SDR QXEA2012090901027

- Difficulty date: September 9, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS CORROSION AT FR 32.4. MATERIAL LOSS EXCEEDS ALLOWABLE LIMITS IAW RD 8/4-53-2358.   REMOVED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-10-02-01.  MATCH DRILLED NEW TRACK IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  APPLIED SURFACE PROTECTION IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
